# SDR DALA2024061806185

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0397083) CORROSION ON AFT CARGO ZEE CHANNEL FROM STA 727A TO 767, RBL 21. REMOVED AND REPLACED AFT CARGO ZEE CHANNEL FROM STA 727 TO 767, RBL 21 I.A.W B737 SRM 51-40-02-0G AND DWG# 146A7500.
